# SDR USAA2013030700012

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 58,952 hours, 38,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE EMERGENCY EXIT LIGHT ON AISLE SEAT EXIT ROW INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT OVERWING EXIT ROW, A/C LEFT, PER BSWPM 20-30-12 AND CMM 25-40-61, PAGES 7003 AND 7004 ITEMS 14 AND 15.
